# SDR SWAA2022031431246

- Difficulty date: August 10, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 380 TO STA 400 BL 0 FLOOR BOARD SUPPORT IS CRACKED IN TWO LOCATIONS AS MARKED. / REMOVED DAMAGED (CRACKED) FLOOR BOARD SUPPORT FROM STA 380-400 BC O AND INSTALLED NEW FLOOR BOARD SUPPORT P/N 143A5410-170 ATAG# A13203 IAW SRM 51-40-02-0G-0 AND BOEING 143A5400 REV -
